# SDR SWIA201743315

- Difficulty date: April 24, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 36,060 hours, 30,719 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SKIN LEADING EDGE SHROUDS HAVE CHAFE DAMAGE.  REMOVED AND REPLACEED THE FIXED PANELS IAW SRM.
